Pacific Journal of Mathematics

An addition formula for the index of semigroups of endomorphisms of $B(H)$.

William Arveson

Article information

Source
Pacific J. Math., Volume 137, Number 1 (1989), 19-36.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102650534

Mathematical Reviews number (MathSciNet)
MR983326

Zentralblatt MATH identifier
0681.46057

Subjects
Primary: 47D25
Secondary: 46L99: None of the above, but in this section 47D05

Citation

Arveson, William. An addition formula for the index of semigroups of endomorphisms of $B(H)$. Pacific J. Math. 137 (1989), no. 1, 19--36. https://projecteuclid.org/euclid.pjm/1102650534


Export citation

References

  • [1] W. Arveson, Continuous analogues ofFock space, (to appear).
  • [2] R. T. Powers, An index theoryfor semigroups of endomorphisms of B{H) and type III factors, Canad. J. Math., XL, No. 1 (1988), 86-114.
  • [3] R. T. Powers, A non-spatial continuous semigroup of*-endomorphisms ofB(H), Publ. Res. Inst. Math. Sciences, Kyoto, (to appear).
  • [4] R. T. Powers and D. Robinson, An index for continuous semigroups of ^endo- morphisms ofB(H), J. Funct. Anal, (to appear).
  • [5] V. S. Varadarajan, Geometry of Quantum Theory, II, Van Nostrand, New York, 1970.